# SDR CA960424001

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2215 · Autopilot Main Servo
- Part: Control Cable
- Part number: 5000023
- Condition: Loose
- Location: Rudder Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHEN INSPECTING THE RUDDER CABLES AND ELEVATOR CABLES FOR CORROSION THE RUDDER SERVO CABLE WAS FOUND TO BE OFF THE PULLEY. ALL LOCKING DEVICES WERE "LOCKED". CABLE WAS SERVICEABLE.
